# SDR 20000622SH029

- Difficulty date: June 3, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N593LR
- Make and model: Lear 35A
- Aircraft serial: 593
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Sheared
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN ENTRY DOOR LATCH SWITCH WIRING, PLASTIC CONDUIT AND SHEARED WIRES.  THIS KEPT DOOR WARNING LIGHT FROM COMING ON WHEN UPPER DOOR LATCH PINS WERE NOT ENGAGED.  (X)
